# SDR FDEA201609303395

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 13,158 hours, 7,076 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cdu
- Part number: 326908633
- Part serial: GRTH4956
- Condition: Failed
- Part time: 1,958 hours, 1,178 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECIEVED ECAM INDICATION "REV ENG 1 PRESSURIZED"  SHORTLY AFTER T/O.  COMPLIED WITH ECAM.  THROTTLE 1 AT IDLE POWER.  RTB.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION.  REPLACED THE NR 1 CDU, FEEDBACK ACTUATOR IAW AMM 78-31-01-04.   FUNCTIONAL CHECKED GOOD . ACFT OK FOR SERVICE.
